# SDR CA100813015

- Difficulty date: August 8, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Frnkln 6A350C1
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Spring
- Part number: C04800551750S
- Condition: Broken
- Location: Cockpit Seat
- Part time: 22,752 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTAIN WAS IN FUNCTION AND DURING TAKEOFF, SEAT MOVED SUDDENLY BACKWARD .THE ACFT ATTITUDE PITCHED UP AND SPEED DECREASED.  CONTROL WAS GIVEN TO F/O THAT STABILIZED ACFT AND RESUMED NORMAL CLIMB.   AFTER INSP, THE 2 SEAT LOCKING SPRINGS WERE FOUND BROKEN.
